Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 7

All articles in this issue are freely accessible.

Once more nice equations for nice groups
Shreeram S. Abhyankar and Paul A. Loomis.
Proc. Amer. Math. Soc. 126 (1998), 1885-1896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459101
On an isomorphism problem for endomorphism near-rings
Gary L. Peterson.
Proc. Amer. Math. Soc. 126 (1998), 1897-1900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443403
The Kaplansky test problems for $ℵ_{1}$-separable groups
Paul C. Eklof and Saharon Shelah.
Proc. Amer. Math. Soc. 126 (1998), 1901-1907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485469
Duality and local group cohomology
P. R. Hewitt.
Proc. Amer. Math. Soc. 126 (1998), 1909-1914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468193
Derived lengths and character degrees
Mark L. Lewis.
Proc. Amer. Math. Soc. 126 (1998), 1915-1921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452810
Discriminants of convex curves are homeomorphic
B. Shapiro.
Proc. Amer. Math. Soc. 126 (1998), 1923-1930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487339
On the cohomology of regular differential forms and dualizing sheaves
Reinhold Hübl and Xiaotao Sun.
Proc. Amer. Math. Soc. 126 (1998), 1931-1940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458879
A new proof of the Solomon-Tits theorem
Chao Ku.
Proc. Amer. Math. Soc. 126 (1998), 1941-1944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459131
A note on the reducibility of automorphisms of the Klein curve and the $𝜂$-invariant of mapping tori
Takayuki Morifuji.
Proc. Amer. Math. Soc. 126 (1998), 1945-1947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443398
$p$-integral bases of a cubic field
Saban Alaca.
Proc. Amer. Math. Soc. 126 (1998), 1949-1953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459102
Some results on finite Drinfeld modules
Chih-Nung Hsu.
Proc. Amer. Math. Soc. 126 (1998), 1955-1961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451807
A continuation type result for random operators
Donal O'Regan.
Proc. Amer. Math. Soc. 126 (1998), 1963-1971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486745
A uniform boundedness theorem for locally convex cones
Walter Roth.
Proc. Amer. Math. Soc. 126 (1998), 1973-1982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476390
The moduli of substructures of a compact complex space
Peter M. Schuster.
Proc. Amer. Math. Soc. 126 (1998), 1983-1987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1486750
A note on norm attaining functionals
M. Jiménez Sevilla and J. P. Moreno.
Proc. Amer. Math. Soc. 126 (1998), 1989-1997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485482
Ordinary differential inequalities and quasimonotonicity in ordered topological vector spaces
Roland Uhl.
Proc. Amer. Math. Soc. 126 (1998), 1999-2003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443412
Hankel operators on the Bergman space of the unit ball
Maria Nowak.
Proc. Amer. Math. Soc. 126 (1998), 2005-2012
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443848
Composition operators on weighted Dirichlet spaces
Nina Zorboska.
Proc. Amer. Math. Soc. 126 (1998), 2013-2023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443862
A generalization of Carleman’s uniqueness theorem and a discrete Phragmén-Lindelöf theorem
B. Korenblum, A. Mascuilli and J. Panariello.
Proc. Amer. Math. Soc. 126 (1998), 2025-2032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443835
Higher order Turán inequalities
Dimitar K. Dimitrov.
Proc. Amer. Math. Soc. 126 (1998), 2033-2037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459117
Some nearly Boolean orthomodular posets
Pavel Pták.
Proc. Amer. Math. Soc. 126 (1998), 2039-2046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452822
A remark on normal derivations
B. P. Duggal.
Proc. Amer. Math. Soc. 126 (1998), 2047-2052
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451795
Laplacians and Sobolev gradients
J. W. Neuberger.
Proc. Amer. Math. Soc. 126 (1998), 2053-2060
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443847
Dunford-Pettis composition operators on $H^{1}$ in several variables
A. Matheson.
Proc. Amer. Math. Soc. 126 (1998), 2061-2063
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443394
A refinement of the Gauss-Lucas theorem
Dimitar K. Dimitrov.
Proc. Amer. Math. Soc. 126 (1998), 2065-2070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452801
Integral means and Pólya factorizations
Uri Elias.
Proc. Amer. Math. Soc. 126 (1998), 2071-2075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469404
The valence of harmonic polynomials
A. S. Wilmshurst.
Proc. Amer. Math. Soc. 126 (1998), 2077-2081
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443416
Point-spectrum-preserving elementary operators on $B(H)$
Qin Wang and Jinchuan Hou.
Proc. Amer. Math. Soc. 126 (1998), 2083-2088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443414
Mean exit time from convex hypersurfaces
Vicente Palmer.
Proc. Amer. Math. Soc. 126 (1998), 2089-2094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443163
Lie incidence systems from projective varieties
Arjeh M. Cohen and Bruce N. Cooperstein.
Proc. Amer. Math. Soc. 126 (1998), 2095-2102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443819
Evading predictors with creatures
Otmar Spinas.
Proc. Amer. Math. Soc. 126 (1998), 2103-2115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452829
Relative to any nonrecursive set
Theodore A. Slaman.
Proc. Amer. Math. Soc. 126 (1998), 2117-2122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443408
The regular element property
Fred Richman.
Proc. Amer. Math. Soc. 126 (1998), 2123-2129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443853
Enumerations, countable structures and Turing degrees
Stephan Wehner.
Proc. Amer. Math. Soc. 126 (1998), 2131-2139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443415
Bordism of two commuting involutions
Pedro L. Q. Pergher.
Proc. Amer. Math. Soc. 126 (1998), 2141-2149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451825
On scrambled sets and a theorem of Kuratowski on independent sets
Hisao Kato.
Proc. Amer. Math. Soc. 126 (1998), 2151-2157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451813
Exotic cohomology for $\operatorname{GL}_{n}(\mathbb{Z}[1/2])$
W. G. Dwyer.
Proc. Amer. Math. Soc. 126 (1998), 2159-2167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443381
Monotonic dynamical systems under spatial discretization
P. Diamond, P. Kloeden, V. Kozyakin and A. Pokrovskii.
Proc. Amer. Math. Soc. 126 (1998), 2169-2174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443379
Some properties of ordinary sense slice 1-links: Some answers to problem (26) of Fox
Eiji Ogasa.
Proc. Amer. Math. Soc. 126 (1998), 2175-2182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443400
Rings of continuous functions and the branch set of a covering
M. A. Mulero.
Proc. Amer. Math. Soc. 126 (1998), 2183-2189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451822
A metric space of A. H. Stone and an example concerning $𝜎$-minimal bases
Harold R. Bennett and David J. Lutzer.
Proc. Amer. Math. Soc. 126 (1998), 2191-2196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487358
Errata to “A new fixed point theorem and its applications”
Xian Wu.
Proc. Amer. Math. Soc. 126 (1998), 2197-2197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487346